# SDR AU510001991

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 62404003
- Condition: Cracked
- Location: Fuselage
- Part time: 8,144 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE BULKHEAD CRACKED.  FOUND FOLLOWING REMOVAL OF FORWARD FIN ATTACHMENT FITTING.
